| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the was exchanged for a longer length lens.Problem resolved.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
A3a - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.Claim #: (b)(4).
Additional Manufacturer Narrative
Additional information/corrections: b5 - reported as a healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the was exchanged for a longer length lens.Problem resolved.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.- update to - a healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens diameter being too small(low vault).The was exchanged for a longer length lens.Problem resolved.D6a - reported as (b)(6) 2022 - correct to (b)(6) 2023.D6b - reported as (b)(6) 2023 - correct to (b)(6) 2024.Claim# (b)(4).